# SDR HEEA0013813

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040190005
- Condition: Leaking
- Location: Gear Box
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING-SHAFT WORN.
